# SDR DL73K010500

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545321432
- Condition: Corroded
- Location: Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN A FASTENER HOLE OF THE UPPER ROW COMMON TO THE REAR SPAR UPPER CAP OF THE MLG SUPPORT BEAM O/B AFT FITTING.  ANOTHER FASTENER HOLE WAS MISDRILLED WHILE REPLACING THE AFT FITTING.  THE FASTENER HOLES WERE OVERSIZED AND BUSHED PER ERA 397386-14 AT HMV.
